# SDR AALA20050597

- Difficulty date: September 15, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY AISLE LIGHT ON RIGHT HAND SIDE FIRST CLASS AND NUMBER ONE RIGHT DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY AISLE LIGHT ON RIGHT HAND SIDE FIRST CLASS AND NUMBER ONE RIGHT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
